# SDR UALA2009082102593

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 67,022 hours, 19,367 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Shutoff Valve
- Part number: 8113901
- Part serial: 161
- Condition: Failed
- Location: R Eng Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START VALVE DOES NOT OPEN RT ENGINE.  REPLACED START VALVE.  ACP DRY MOTOR.
